Prevalence of chaotic differences for unpredictable functions

Neuberger, John W.: Prevalence of chaotic differences for unpredictable functions. Acta scientiarum mathematicarum, (61) 1-4. pp. 181-196. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_181-196.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 181-196
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 196. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15567

Actions (login required)

View Item View Item